American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Tu A. Nguyen. On a question of Landis and Oleinik. Trans. Amer. Math. Soc. 362 (2010) 2875-2899. MR 2592940.
Abstract, references, and article information   
View Article: PDF

[2] Ioan I. Vrabie. Compactness of the solution operator for a linear evolution equation with distributed measures. Trans. Amer. Math. Soc. 354 (2002) 3181-3205. MR 1897396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ph. Clément, G. Gripenberg and S-O. Londen. Schauder estimates for equationswith fractional derivatives. Trans. Amer. Math. Soc. 352 (2000) 2239-2260. MR 1675170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tadato Matsuzawa. A calculus approach to hyperfunctions. II . Trans. Amer. Math. Soc. 313 (1989) 619-654. MR 997676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. R. Baxter, R. V. Chacon and N. C. Jain. Weak limits of stopped diffusions . Trans. Amer. Math. Soc. 293 (1986) 767-792. MR 816325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jang Mei G. Wu. Erratum to: ``On parabolic measures and subparabolic functions'' . Trans. Amer. Math. Soc. 259 (1980) 636-636. MR 567103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jang Mei G. Wu. On parabolic measures and subparabolic functions . Trans. Amer. Math. Soc. 251 (1979) 171-185. MR 531974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Neil Eklund. Erratum to: ``Generalized super-solutions of parabolic equations''\ (Trans. Amer. Math. Soc. {\bf 220} (1976), 235--242) . Trans. Amer. Math. Soc. 247 (1979) 317-318. MR 517697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard S. Ellis and Charles M. Newman. Necessary and sufficient conditions for the ${\rm GHS}$ inequality with applications to analysis and probability . Trans. Amer. Math. Soc. 237 (1978) 83-99. MR 0492131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1